Translator Disclaimer
September 2018 Semi-slant Riemannian maps from almost contact metric manifolds into Riemannian manifolds
Rajendra Prasad, Sushil Kumar
Tbilisi Math. J. 11(4): 19-34 (September 2018). DOI: 10.32513/tbilisi/1546570882

Abstract

Firstly, a generalization of Riemannian submersions, slant submersions and semi-slant submersions, we introduce semi-slant Riemannian maps from almost contact metric manifolds onto Riemannian manifolds. In this paper, we obtain some results on such maps by taking the vertical structure vector field. Among them, we study integrability of distributions and the geometry of foliations. Further, we find the necessary and sufficient conditions for semi-slant Riemannian maps to be harmonic and totally geodesic. We, also investigate some decomposition theorems and provide some examples to show the existence of the maps.

Citation

Download Citation

Rajendra Prasad. Sushil Kumar. "Semi-slant Riemannian maps from almost contact metric manifolds into Riemannian manifolds." Tbilisi Math. J. 11 (4) 19 - 34, September 2018. https://doi.org/10.32513/tbilisi/1546570882

Information

Received: 16 December 2017; Accepted: 11 June 2018; Published: September 2018
First available in Project Euclid: 4 January 2019

zbMATH: 07172285
MathSciNet: MR3954204
Digital Object Identifier: 10.32513/tbilisi/1546570882

Subjects:
Primary: 53C25
Secondary: 53C43, 53D15

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • September 2018
Back to Top